# SDR USAAF96132

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 946 - MEM-PIT - ON CLIMB-OUT, THE MID CARGO DORO UNSAFE LIGHT ILLUMINATED.  THE FLIGHT RETURNED TO MEM WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE MID CARGO DOOR WIRING HARNESS CONNECTOR LOOSE.  MAINTENANCE SECURED CONNECTOR.  DOOR OPERATES NORMALLY.  (M)
